# SDR ASAA9680252

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 333, CREW REPORTED THE L1 DOOR HOLD OPEN LOCK WOULD NOT RELEASE, HAD TO USE RELEASE BUTTON ON FUSELAGE TO RELEASE DOOR.  LUBRICATED THE HOLD OPEN LATCH ASSEMBLY AND DOOR OPERATED NORMALLY.  (M)
